# SDR SWIA200616468

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 8,725 hours, 7,467 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MESSAGE ON DESCENT AT FLAPS EXTENTION.  REPLACED LEFT BPSU AND RIGGED PER MM 27-51-10.  REPLACED SKEW DETECTOR.  OPERATIONAL  CHECK GOOD, PN 1 ON/OFF 855D100-11 SN 1 OFF 1791 PN 2 ON/OFF 601R59014-1, SN 2 OFF A289.
